# SDR QXEA200701246

- Difficulty date: August 7, 2007
- Submitted: August 9, 2007
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 52 hours, 48 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Part number: 8209074
- Condition: Malfunctioned
- Location: Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RNO FLIGHT NR 2444: NR 2 BLEED AIR CAUTION IS ON.  DUCT TEMP WAS NORMAL.  RAN CHECKLIST AND TURNED OFF NR 2 DUCT.  CAUTION REMAINED ON AFTER LANDING AND SHUTDOWN.  NO OTHER ABNORMAL INDICATIONS NOTED.  MAINTENANCE REMOVED AND REPLACED NACELLE DUCT LEAK OVERTEMP SWITCH IAW TASK 36-11-21-000-801 AND 36-11-21-400-801.  OPS CHECK GOOD.  NR 2 BLEED HOT CAUTION LIGHT REMAINS NORMALLY OFF.  AIRCRAFT RETURNED TO SERVICE.
